MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event.Fse confirmed the complaint by reviewing the error log.The fse observed and tested four bf probe sensing by manually placing them in and out of the wash, moving wires around, reseating the probes, and all were sensing correctly.The fse also performed testing on bf priming multiple times and all probes appear to be dispensing and evacuating wash as normal.The fse suspects an air bubble in probe # 2 or liquid sensing was temporarily failing for probe # 2.Fse could not determine the cause of the reported event.The fse validated the analyzer by successfully performing quality control run without error and within acceptable range.The fse also performed several racks of patient samples that went through without issue.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for failure mode 2240 b/f probe 2 purge failure on the aia-2000 analyzer from 17feb2025 through aware date of 17mar2026.There were 13 similar complaints identified during the search period, including this case.Capa escalation review a (b)(4) retrospective review revealed (b)(4) occurrences of complaints related to 2240 bf probe 2 failure on the aia-2000 analyzer.Causes of probe failures can include leaks in the probe or tubing which can lead to improper flow or priming, blockage or contamination of the probe tip can prevent proper aspiration and dispense of samples, misalignments, worn parts, pump failure or other components can all trigger probe failures.In these cases, errors occurred due to damaged wash syringe and/or solenoid valve, disconnected tubing causing leak, priming problem and operational problem; all errors were resolved by replacing the applicable parts, assembling the fluids correctly, making fresh wash solutions and performing adequate priming.This does not indicate a fault or failure of the operation of the analyzer that requires further escalation.There is no indication of a systemic issue and there is no impact to patient safety therefore no further escalation is required.Aia-2000 operator's manual on the appendix 4: error messages: (2240) b/f probe 2 purge failure cause: the overflow sensor failed to detect liquid even after the washer was purged.Solution: air may be trapped in the washer tubing.Purge any remaining air by performing the priming operation and check for the presence of air in the washer tubing.If retry fails, contact tosoh service center or local representatives.The most probable cause of the reported event could not be established.
 
Event or Problem Description
A customer reported error messages ¿2240 b/f probe 2 purge failure¿ during patient processing on the aia-2000 analyzer.The technical support specialist (tss) instructed the customer to check the wash solution for bubbles and none was noted.Tss also instructed the customer to reset the bf tip #2 follow by wash prime.The wash prime passed.The customer ran samples and error persists.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24841637
Report Number3004529019-2026-00043
Device Sequence Number13218367
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown